Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 12, 2021Houston County, Macon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 5:48 PM EDT for Houston County, Macon County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 5:48 PM EDT (21:48 UTC)
Expired
Jul 12, 2021, 6:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Houston County, GA, Macon County, GA

The radar

The Robins AFB radar (KJGX), 67 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

567 
WWUS82 KFFC 122148
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Mon Jul 12 2021
 
GAZ080-081-093>095-104-105-122230-
Macon GA-Peach GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-
548 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHWESTERN PEACH...
WESTERN DOOLY...EASTERN TAYLOR...NORTHEASTERN SUMTER...SOUTHWESTERN
HOUSTON AND SOUTHERN CRAWFORD COUNTIES UNTIL 630 PM EDT...

At 548 PM EDT...strong thunderstorms extended from near Whitewater 
State Park to near Lilly, moving north at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Heavy rain may cause temporary 
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Fort Valley, Oglethorpe, Montezuma, Marshallville, Reynolds,
Byromville, Andersonville, Lilly, Dooling, Whitewater State Park,
Nakomis, Meadowdale, Pennington, Grove Park, Drayton, Clearview, Moss
Oak, Saint Louis and Flint River Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8408 3247 8365 3203 8388 3218 8418
TIME...MOT...LOC 2148Z 192DEG 28KT 3236 8403 3211 8391 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jul 12, 3:34 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon Jul 12 2021

.SHORT TERM /Tonight through Tuesday Night/...

As the short term period begins, an upper level low remains stalled
over the Midwest, blocked by the Bermuda High positioned off the mid-
Atlantic coast. Ahead of the upper low, southwesterly flow aloft
remains over the region. Meanwhile, southerly flow has set up at the
low levels on the backside of the Bermuda High. As the high remains
in place and the upper low opens and slowly lifts northeast towards
the Great Lakes overnight and Tuesday, this setup will persist and
allow for the continued advection of moisture from the Gulf of
Mexico over north and central Georgia. Dewpoints will remain in the
low to mid 70s through the period, along with precipitable water
values between 1.7-2.0 inches.

Scattered to numerous showers and thunderstorms are ongoing across
portions of west and north Georgia, primarily in association with a
disturbance traversing the upper level flow. Scattered thunderstorms
are also moving into central Georgia as the sea breeze pushes
further inland. At this time likely PoPs have been maintained for
west and north Georgia and chance PoPs for east and central Georgia.
Considering the high PWAT values, any convection will once again
produce heavy rainfall. In spite of faster boundary layer winds
leading to quicker storm motion, stronger storms training over the
same areas could produce localized flooding concerns. The
abundant atmospheric moisture and warm temperatures are also
contributing to SBCAPE values between 2000-3000 J/kg. With 10-15
kts of low-level wind shear and marginal mid-level lapse rates, an
organized threat for severe weather is not expected. However,
isolated storms may become strong to severe, capable of producing
gusty winds and frequent lightning.

It is possible to see another low stratus deck develop overnight and
persist through the early morning hours on Tuesday, especially in
areas that observe heavy rain this evening. After temperatures warm
and the stratus layer lifts and dissipates, diurnally driven
convection will develop. Scattered showers and thunderstorms are
thus expected across the forecast area once again tomorrow
afternoon. With deep moisture and increased cloud cover, there will
be a smaller diurnal spread of temperatures, with high temperatures
expected to be slightly cooler than average and overnight lows
slightly warmer than average.

King

.LONG TERM /Wednesday through Monday/...

To avoid a redundant, monotonous, and repetitive monologue regarding
the long term forecast, the following discussion will be provided
through a series of haikus...

Extended forecast:
It's warm and wet in Georgia,
with no end in sight.

The forecast remains
unchanging, uneventful,
steady everyday.

Insignificant
synoptic influences
planned for the Southeast.

With no real focus,
expect a rinse and repeat
diurnal forecast.

Abundant moisture,
precipitable water
close to two inches.

High temps near ninety,
forty to sixty percent
chance of rain each day.

Scattered thunderstorms
forecast each afternoon with
gusts and heavy rain.

Most storms should be weak,
but isolated severe
cannot be ruled out.

Also possible
is isolated flooding
with persistent rains.

A mid-level ridge
will begin to be displaced
by a trough next week.

How far the trough sinks
is yet to be determined.
Only time will tell.

Thiem

&&

AVIATION...
18Z Update...
Scattered SHRA/TSRA has begun to develop over north and west Georgia
and is expected to increase in coverage over the area in the mid to
late afternoon with cold pool triggered convection. As such, a TEMPO
for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place
across much of north and central Georgia, with the exception of MVFR
level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is
possible once again during the morning where precipitation occurs
later today. Winds will be SW at 6-10 kts to start the period,
decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z.
Winds are then expected to return to SW at 5-8 kts during the
daytime Tuesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  89 /  50  60  40  50
Atlanta         70  86  70  88 /  60  60  40  50
Blairsville     64  78  64  82 /  60  70  60  60
Cartersville    69  85  68  88 /  60  60  50  50
Columbus        70  89  70  92 /  50  50  30  50
Gainesville     68  83  68  87 /  60  60  50  50
Macon           70  90  70  92 /  50  50  30  50
Rome            70  86  69  89 /  60  70  50  50
Peachtree City  69  86  68  89 /  50  60  40  50
Vidalia         71  90  71  90 /  40  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
210 PM EDT Mon Jul 12 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
210 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms capable of producing locally heavy
rainfall are expected this afternoon and evening across north
and central GA. Gusty winds and frequent lightning will also be
possible with any storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms producing locally heavy
rainfall are expected across north and central Georgia through
Sunday, mainly in the afternoon and evening. A few storms may
become strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 12, 5:04 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Mon Jul 12 2021

GAZ097-098-110>113-122145-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
504 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...WHEELER...
NORTHEASTERN TELFAIR...SOUTHERN TREUTLEN...MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 545 PM EDT...

At 503 PM EDT...strong thunderstorms extended from near Vadalia to
Uvalda, Spring Hill and Alamo, moving northwest at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Lumber City,
Glenwood, Uvalda, Ailey, Scotland, Higgston, Santa Claus, Alston,
Tarrytown, Towns, Lothair, Spring Hill, Cedar Grove and Barnhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3202 8289 3217 8289 3218 8287 3220 8289
      3229 8289 3240 8254 3236 8241 3234 8239
      3234 8238 3232 8236 3229 8235 3229 8232
      3217 8229 3192 8266
TIME...MOT...LOC 2103Z 126DEG 18KT 3209 8278 3219 8244

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 5:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Mon Jul 12 2021

GAZ083-084-095-096-107-122145-
Wilkinson GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
515 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHEASTERN
HOUSTON...BLECKLEY...SOUTHERN TWIGGS AND NORTHERN PULASKI COUNTIES
UNTIL 545 PM EDT...

At 514 PM EDT...a strong thunderstorm was near Tarversville, moving
north at 20 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Hawkinsville, Jeffersonville, Danville, Allentown, Robins
Air Force Base, Marion, Coley Station, Tarversville, Bullard, Mobley
Crossing, Magnolia, Royal, District Path, Ocmulgee Public Fishing
Area, Paulk, Goldsboro, Cary, Hartford and Pulaski State Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3224 8349 3264 8360 3273 8318 3260 8319
      3258 8323 3252 8319 3243 8320 3236 8328
TIME...MOT...LOC 2114Z 188DEG 16KT 3253 8338

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 5:20 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Mon Jul 12 2021

GAZ078>080-089>091-122200-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
520 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
HARRIS...SOUTHWESTERN TAYLOR...NORTHERN MARION...SOUTHERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 600 PM EDT...

At 519 PM EDT...a line of strong thunderstorms extended from Rose
Hill to near Eelbeck/West Fort Benning to near Tazewell, moving
north at 25 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Buena Vista, Hamilton, Talbotton, Waverly Hall, Junction
City, Geneva, North Fort Benning, Bibb City, Upatoi, Brantley,
Ellerslie, Laurel Hills, Green Island Hills, Juniper, Vista Terrace,
Cataula, Columbus Metropolitan Airport, Baughville and Rose Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3282 8516 3264 8434 3243 8437 3241 8439
      3230 8439 3242 8496 3244 8497 3245 8500
      3252 8501 3258 8507 3263 8508 3264 8510
      3266 8509 3269 8512 3274 8511 3275 8514
      3276 8514 3278 8512 3279 8515
TIME...MOT...LOC 2119Z 175DEG 20KT 3249 8497 3243 8468 3239 8448

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 5:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Mon Jul 12 2021

GAZ081>083-094-095-122230-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
538 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHERN BIBB...
NORTHWESTERN HOUSTON...CRAWFORD AND WESTERN TWIGGS COUNTIES UNTIL 630
PM EDT...

At 537 PM EDT...a strong thunderstorm was over Miami Valley, moving
north at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Perry, Fort Valley, Roberta, Warner Robins, Centerville,
Byron, Jack Brown Estates, Rutland, Musella, Lakewood, Knoxville,
Lizella, Powerville, Skipperton, Elberta, Lee Pope, Sandy Point,
Horns and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3247 8385 3250 8390 3250 8392 3248 8393
      3251 8392 3251 8397 3252 8398 3282 8405
      3283 8374 3274 8353 3246 8379
TIME...MOT...LOC 2137Z 200DEG 18KT 3256 8382

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 5:46 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Mon Jul 12 2021

GAZ076-083>086-096>098-109-111-112-122230-
Wilkinson GA-Jefferson GA-Wheeler GA-Emanuel GA-Treutlen GA-
Johnson GA-Montgomery GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
546 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHEASTERN
JEFFERSON...NORTHERN WHEELER...WESTERN EMANUEL...TREUTLEN...
SOUTHEASTERN JOHNSON...NORTHWESTERN MONTGOMERY...LAURENS...
NORTHEASTERN BLECKLEY...NORTHERN DODGE AND EASTERN TWIGGS COUNTIES
UNTIL 630 PM EDT...

At 545 PM EDT...strong thunderstorms extended from Goldsboro to
Rentz, Landsburg, Soperton and Covena, moving north at 25 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Swainsboro, Soperton, East Dublin, Wadley, Chester, Glenwood,
Adrian, Dexter, Dudley, Cadwell, Rentz, Danville, Montrose,
Allentown, Nunez, Tarrytown, Kite, Lothair and Covena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3281 8333 3264 8271 3290 8233 3243 8236
      3219 8267 3241 8328
TIME...MOT...LOC 2145Z 183DEG 20KT 3244 8320 3225 8267 3248 8246

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 5:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Mon Jul 12 2021

GAZ080-081-093>095-104-105-122230-
Macon GA-Peach GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-
548 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHWESTERN PEACH...
WESTERN DOOLY...EASTERN TAYLOR...NORTHEASTERN SUMTER...SOUTHWESTERN
HOUSTON AND SOUTHERN CRAWFORD COUNTIES UNTIL 630 PM EDT...

At 548 PM EDT...strong thunderstorms extended from near Whitewater
State Park to near Lilly, moving north at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Fort Valley, Oglethorpe, Montezuma, Marshallville, Reynolds,
Byromville, Andersonville, Lilly, Dooling, Whitewater State Park,
Nakomis, Meadowdale, Pennington, Grove Park, Drayton, Clearview, Moss
Oak, Saint Louis and Flint River Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3260 8408 3247 8365 3203 8388 3218 8418
TIME...MOT...LOC 2148Z 192DEG 28KT 3236 8403 3211 8391

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:35 PM EDTSpecial Weather StatementFFCHeard40 min
Jul 12, 2:48 PM EDTSpecial Weather StatementFFCGwinnett42 min
Jul 12, 3:04 PM EDTSpecial Weather StatementFFCClayton, DeKalb41 min
Jul 12, 3:08 PM EDTSpecial Weather StatementFFCMurray37 min
Jul 12, 3:24 PM EDTSpecial Weather StatementFFCCrisp, Dooly51 min
Jul 12, 3:27 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington48 min
Jul 12, 3:30 PM EDTSpecial Weather StatementFFCPulaski, Wilcox45 min
Jul 12, 3:41 PM EDTSpecial Weather StatementFFCFannin49 min
Jul 12, 3:50 PM EDTSpecial Weather StatementFFCGilmer, Pickens40 min
Jul 12, 4:07 PM EDTSpecial Weather StatementFFCGlascock38 min
Jul 12, 4:09 PM EDTSpecial Weather StatementFFCBleckley, Pulaski51 min
Jul 12, 4:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 12, 4:42 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 12, 4:47 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster43 min
Jul 12, 4:56 PM EDTSpecial Weather StatementFFCSumter49 min
Jul 12, 4:59 PM EDTSpecial Weather StatementFFCDodge, Pulaski46 min
Jul 12, 5:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 12, 5:04 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler41 min
Jul 12, 5:15 PM EDTSpecial Weather StatementFFCBleckley, Twiggs30 min
Jul 12, 5:20 PM EDTSpecial Weather StatementFFCHarris, Marion, Muscogee40 min
Jul 12, 5:38 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach52 min
Jul 12, 5:46 PM EDTSpecial Weather StatementFFCLaurens, Treutlen44 min
Jul 12, 5:51 PM EDTSpecial Weather StatementFFCDodge, Wheeler24 min
Jul 12, 5:57 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson48 min
Jul 12, 6:11 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 12, 6:14 PM EDTSpecial Weather StatementFFCBibb, Jones46 min
Jul 12, 6:25 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 12, 6:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Troup, Upson37 min
Jul 12, 6:51 PM EDTSpecial Weather StatementFFCJasper, Putnam39 min
Jul 12, 7:02 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more43 min
Jul 12, 7:06 PM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more39 min
Jul 12, 7:33 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen42 min
Jul 12, 7:44 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Oconee, Rockdale46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.